# SDR ASAA2018062525200

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 12,216 hours, 3,993 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK & MAP FLAG ON NAV DATA DISPLAY AND SINGLE FMC OPS DISPLAYED ON FMC. GROUNDED - YES. ACCOMPLISHED AMM FIM 34-61 TASK 836, FMC'S OPS NML.
